MathSciNet Relay Station
MathSciNet bibliographic data
MR1207505 52B12 (16B50 16W30 18D10 52B11 52B20 57T99)
Kapranov, Mikhail M. The permutoassociahedron, Mac Lane's coherence theorem and asymptotic zones for the KZ equation. J. Pure Appl. Algebra 85 (1993), no. 2, 119–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement